A construction of a base for the m fold tensor product of a Banach space.
Hemasinha, Rohan
International Journal of Mathematics and Mathematical Sciences, Tome 12 (1989), p. 291-295 / Harvested from The Electronic Library of Mathematics
Publié le : 1989-01-01
DOI : https://doi.org/10.1155/S0161171289000335
EUDML-ID : urn:eudml:doc:46404
@article{04115320,
     title = {A construction of a base for the m fold tensor product of a Banach space.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {12},
     year = {1989},
     pages = {291-295},
     doi = {10.1155/S0161171289000335},
     zbl = {0681.46058},
     language = {en},
     url = {http://dml.mathdoc.fr/item/04115320}
}
Hemasinha, Rohan. A construction of a base for the m fold tensor product of a Banach space.. International Journal of Mathematics and Mathematical Sciences, Tome 12 (1989) pp. 291-295. doi : 10.1155/S0161171289000335. http://gdmltest.u-ga.fr/item/04115320/